Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 122, NWS St. Louis, MO

June 26, 2013Randolph County, Illinois; Sainte Genevieve County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2013, 6:28 PM CDT for Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 6:28 PM CDT (23:28 UTC)
Expired
Jun 26, 2013, 7:00 PM CDT
In force
32 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Randolph County, IL, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:45 PM CDTHAIL 0.7Chester, ILDIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS53 KLSX 262328
SVRLSX
ILC157-MOC186-270000-
/O.NEW.KLSX.SV.W.0122.130626T2328Z-130627T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  EAST CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 700 PM CDT

* AT 627 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PERCY TO STE. GENEVIEVE...AND MOVING SOUTHEAST AT 30
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHESTER...BREMEN...ST. MARY...WELGE...KASKASKIA AND ROCKWOOD.

THIS WARNING INCLUDES FELIX VALLE HOUSE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3780 8968 3784 8974 3785 8979 3788 8980
      3790 8985 3787 8990 3787 8994 3780 9001
      3798 9025 3809 8959 3795 8959
TIME...MOT...LOC 2328Z 313DEG 27KT 3801 8959 3793 9005

HAIL...1.00IN
WIND...60MPH

$$

BRITT
2 follow-up statements
132 
WWUS53 KLSX 262342
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT WED JUN 26 2013

ILC157-MOC186-270000-
/O.CON.KLSX.SV.W.0122.000000T0000Z-130627T0000Z/
RANDOLPH IL-STE. GENEVIEVE MO-
642 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
STE. GENEVIEVE AND SOUTHERN RANDOLPH COUNTIES UNTIL 700 PM CDT...

AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLISVILLE TO ST. MARY...AND MOVING SOUTHEAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST. MARY AND ROCKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 3780 8968 3784 8974 3785 8979 3788 8980
      3790 8985 3787 8990 3787 8994 3780 9001
      3790 9015 3798 9001 3804 8959 3795 8959
TIME...MOT...LOC 2342Z 313DEG 27KT 3794 8961 3788 8996

HAIL...1.00IN
WIND...60MPH

$$

BRITT
890 
WWUS53 KLSX 262359
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT WED JUN 26 2013

ILC157-MOC186-270009-
/O.EXP.KLSX.SV.W.0122.000000T0000Z-130627T0000Z/
RANDOLPH IL-STE. GENEVIEVE MO-
659 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STE. GENEVIEVE
AND SOUTHERN RANDOLPH COUNTIES WILL EXPIRE AT 700 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3780 8968 3784 8974 3785 8979 3788 8980
      3790 8985 3787 8990 3787 8994 3780 9001
      3790 9015 3798 9001 3804 8959 3795 8959
TIME...MOT...LOC 2359Z 313DEG 27KT 3785 8949 3779 8984

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT WED JUN 26 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 316 PM CDT WED JUN 26 2013

ISO-SCT TSRA HAVE DVLPD THIS AFTN ACROSS PARTS OF MO/IL
ALONG AN OLD OUTFLOW BDRY WITH ADDITIONAL CONVECTION NOTED FARTHER
NORTH IN IA WHICH WAS DVLPG ALONG A WIND SHIFT LINE AHEAD OF A
WEAK CDFNT. SPC MESOANALYSIS GRAPHICS DEPICTED 1500-3000 J/KG OF
MLCAPE AND ZERO MLCINH IN MO/IL NEAR THE OUTFLOW BDRY ALONG WITH A
BROAD POCKET OF LOCALLY HIGHER SHEAR VALUES. ALTHOUGH
THUNDERSTORMS ACROSS THE LSX CWA ARE GENERALLY EXPECTED TO
DECREASE IN COVERAGE AFTER SUNSET...A FEW OF THE STORMS COULD
STRENGTHEN AND PRODUCE GUSTY WINDS OR SMALL HAIL BEFORE CONVECTION
BEGINS TO WANE LATER THIS EVENING.

KANOFSKY

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 316 PM CDT WED JUN 26 2013

THU/THU NIGHT...A BDRY EXTENDING INTO MO FM A SFC LOW IN OK/KS WILL
SERVE AS THE FOCUS FOR ADDITIONAL TSRA DVLPMT ON THU NIGHT. LOCAL
WRF AND SREF DEPICT INCREASING H85 MCONV IN ERN KS/NWRN MO ALONG
WITH SUFFICIENT INSTABILITY AND AROUND 40 KTS OF 0-6 KM BULK SHEAR
WHICH WOULD BE SUFFICIENT FOR ORGANIZED CONVECTION. ONCE A COLD
POOL DVLPS THEN THE MCS SHOULD MOVE SEWD BASED ON FCST CORFIDI
VECTORS. THE MAIN QUESTION REGARDING PCPN CHCS FOR LATE THU
NIGHT/EARLY FRI MORNING IS HOW FAR EAST THE MCS WILL EXTEND AND
THIS WILL PROBABLY DEPEND ON WHERE THE STORMS INITIATE. FOR NOW
WILL KEEP THE HIGHEST POPS OVER THE SWRN HALF OF THE CWA.

FRI THROUGH TUE...UPPER AIR PATTN OVER MO/IL WILL TRANSITION TO NW
FLOW ALOFT BETWEEN A RIDGE OVER THE WRN CONUS AND A TROF OVER THE
ERN CONUS. THIS PATTN SHIFT WILL BRING A PD OF COOLER AND DRIER WX
TO THE AREA OVER THE WEEKEND...ESPECIALLY AFTER A SFC HIGH SETTLES
INTO THE UPPER MIDWEST/WRN GRTLKS AND INDUCES SFC WINDS WITH A NLY
COMPONENT. IN TERMS OF PCPN CHCS...MODELS AGREE ON THE PRESENCE OF A
STRONG VORT MAX ZIPPING THROUGH THE LARGE SCALE FLOW ON SAT/SAT
NIGHT. THIS FEATURE COULD SUPPORT SHRA/TSRA SOMEWHERE IN THE CENTRAL
CONUS HOWEVER TIMING AND PLACEMENT DIFFERENCES PRECLUDE MORE THAN
CHC POPS ATTM. THE NW FLOW PATTN IS EXPECTED TO PERSIST UNTIL A
STRONG LOW PRESSURE SYSTEM MOVES ONSHORE OVER THE PACIFIC NW NEXT
WEEK AND BEGINS TO BREAK DOWN THE WRN CONUS RIDGE.

KANOFSKY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 102 PM CDT WED JUN 26 2013

AN OUTFLOW BNDRY EXTENDING FROM A CONVECTIVE CLUSTER ALONG THE
IL/IN BORDER TO JUST NORTH OF THE STL METRO AREA WILL BE THE
FOCUS FOR ADDNTL SHRA/TSTM DVLPMNT THIS AFTN. CURRENT THINKING IS
THAT MOST OF THE ACTIVITY SHOULD STAY EAST OF THE METRO AREA
TERMINALS. OTHERWISE...EXPECT MORNING STRATUS TO LIFT AND BREAK UP
WITH SKIES BECOMING CLEAR THIS EVENING. WINDS WILL REMAIN WESTERLY
THRU THE PERIOD. ANOTHER CLUSTER OF CONVECTION MAY DVLP TONIGHT
ACROSS ERN NEB AND WRN IA AND DROP SE WHICH MAY CAUSE AN INCREASE
IN MID/HIGH LEVEL CLOUDINESS FOR KCOU AND POSSIBLE
KUIN...DEPENDING HOW FAR EAST IT FORMS...TOWARDS THE END OF THE PERIOD.

SPECIFICS FOR KSTL...

DVLPNG SHRA/TSTMS ALONG AN OUTFLOW BNDRY TO THE EAST OF THE
TERMINAL SHOULD REMAIN EAST THIS AFTN. OTHERWISE A VFR FCST WITH
SKIES CLEARING OVERNIGHT AND WRLY WINDS AOB 10 KTS.

2%

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 3:37 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT WED JUN 26 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS OF
MISSOURI AND ILLINOIS. A FEW OF THE STORMS MAY BE STRONG ENOUGH TO
PRODUCE GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL DISSIPATE
THIS EVENING.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES ACROSS PORTIONS OF
THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY NIGHT AND FRIDAY.
THERE IS ALSO A CHANCE OF THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

KANOFSKY

In the hours before

Local storm report, Jun 26, 5:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   NWS EMPLOYEE

            NUMEROUS LARGE LIMBS DOWN ALONG MEXICO RD AT SPENCER
            CREEK...TIME EST BY RADAR

&&

MILLER
Local storm report, Jun 26, 5:18 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   NWS EMPLOYEE

            LARGE TREE DOWN NEAR INTERSECTION OF MEXICO AND SALT
            LICK RD...TIME EST BY RADAA

&&

MILLER
Local storm report, Jun 26, 5:19 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            MULTIPLE 15-20 YEAR OLD TREES DAMAGED WITH 4-8 INCH
            DIAMETER TREE LIMBS BLOWN DOWN...NEAR EAGLE RIDGE DRIVE

&&

JP
Local storm report, Jun 26, 5:36 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     O'FALLON                38.78N  90.71W
06/26/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            SOME FENCES DOWN AND NUMEROUS BRADFORD PEAR TREES DOWN
            NEAR HWY K AND WINDING WOODS DRIVE. TIME ESTIMATED FROM
            RADAR.

&&

KANOFSKY
Special weather statement, Jun 26, 5:47 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT WED JUN 26 2013

ILZ074-079-101-102-MOZ065-075-262315-
JEFFERSON MO-MONROE IL-RANDOLPH IL-ST. CLAIR IL-STE. GENEVIEVE
MO-WASHINGTON IL-
547 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STE. GENEVIEVE...
SOUTHERN JEFFERSON...SOUTHWESTERN WASHINGTON...SOUTHEASTERN ST.
CLAIR...RANDOLPH AND SOUTHERN MONROE COUNTIES UNTIL 615 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW ATHENS TO
BALDWIN TO 9 MILES SOUTH OF NEW DESIGN TO FESTUS...AND MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SPARTA...
  STE. GENEVIEVE...
  CHESTER...
  OLYMPIAN VILLAGE...
  MARISSA...
  BALDWIN...
  LIVELY GROVE...
  TILDEN...
  EVANSVILLE...
  COULTERVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRITT
Special weather statement, Jun 26, 6:04 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT WED JUN 26 2013

MOZ061-063-262330-
ST. CHARLES MO-ST. LOUIS MO-
604 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS AND CENTRAL ST.
CHARLES COUNTIES UNTIL 630 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR O'FALLON...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  ST. CHARLES...
  CHESTERFIELD...
  CLARKSON VALLEY...
  MARYLAND HEIGHTS...
  BRIDGETON...
  BALLWIN...
  MANCHESTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:50 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison40 min
Jun 26, 3:23 PM CDTSevere Thunderstorm WarningLSXMarion52 min
Jun 26, 4:23 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair37 min
Jun 26, 4:48 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair42 min
Jun 26, 5:07 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph38 min
Jun 26, 3:08 AM CDTAreal Flood AdvisoryLSXMonroe, Shelby3 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.